# SDR SWAA2018011819088

- Difficulty date: December 5, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 887 TO 947, BETWEEN RBL 20 TO RBL 22.      R & R SIDEWALL SUPPORT IAW SRM AND DWG.
